# SDR CA140203017

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CABIN PRESSURE LOST. CABIN CLIMBING AT 1000 FPM. CREW USED THEIR OXYGEN MASK, DECLARED AN EMERGENCY, AND STARTED AN EMERGENCY DESCENT.  AUTO PRESSURIZATION MODE FOUND INOPERATIVE.  PERFORMED OPS AND FUNCTIONAL TEST OF THE CABIN PRESSURE CONTROLLERS IAW AMM 21-31-04 AND OPS CHECK OF CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01.  ALL OPS AND FUNCTIONAL CHECKS CHECKED GOOD.
